Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Elementary proofs of two theta function identities of Ramanujan and corresponding Lambert series identities

Tom 152 / 2018

Andrew Yezhou Wang Colloquium Mathematicum 152 (2018), 15-22 MSC: Primary 11P84; Secondary 05A17. DOI: 10.4064/cm7019-8-2017 Opublikowany online: 12 January 2018

Streszczenie

We first present a simple proof of two theta function identities of Ramanujan by employing certain relations satisfied by Ramanujan’s cubic continued fraction. Then we establish an elementary proof of the corresponding Lambert series identities. Finally, we give an alternative proof of the recent relation between the number of 3-cores of a nonnegative integer $n$ and the number of representations of $n$ in the form $x^2+3y^2$ with $x,y\in \mathbb {Z}$, established by Baruah and Nath.

Autorzy

  • Andrew Yezhou WangSchool of Mathematical Sciences
    University of Electronic Science and Technology of China
    611731 Chengdu, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek